# SDR CALA0100243

- Difficulty date: March 22, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- Aircraft time: 46,688 hours, 22,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXTERNAL FUSELAGE SKIN DENTED AT FS 463 BETWEEN LONGERON 16R AND 17R.  A DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 38, VIEW E, 51-10-3, AND 51-30-2.
